# SDR SIMA20140604008

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TOP FUSELAGE SKIN HAS APPROX 3/4 INCH CRACK JUST AFT OF FRAME 75 & ABOVE STRINGER 2L.  PERFORMED PRIMARY REPAIR TO LT FUSELAGE TOP SKIN JUST AFT OF FRAME 75 ABOVE STRINGER 2L IAW ERS-EM-53MR-495.
